# SDR HEEA086633

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 17,465 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Fitting
- Part number: 412010405111
- Part serial: A3168
- Condition: Clogged
- Location: M/R Link
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLUGGED GREASE FITTING, WON'T TAKE GREASE. REPAIRED.
